# SDR ABXA20121204322

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T4100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION, RIGHT OUTBOARD LOWER STRINGERS CORRODED; NR 10, 9, 7, 6, 5, 4, AND 2.  REPAIRED AREAS IAW REA B655-60408-MR, ALL ARE BETWEEN RIBS 1R-2R.  ACFT WAS GROUNDED.
